# SDR P5CA0300769

- Difficulty date: February 24, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 74,358 hours, 18,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NONE
- Part serial: NONE
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT PUSHED INBD AT EXT FUSELAGE SKIN STA 400 LH - STR 27. DAMAGE AREA TRIMMED OUT. REINFORCED AREA  W/ DOUBLER PER SRM 53-30-03, FIG. 1.
